# SDR REXA2021081200555

- Difficulty date: July 31, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH AVIONICS DOOR FWD INTERCOSTALS ARE CORRODED, BETWEEN FS 349 AND FS 364.  REMOVED AND REPLACED INTERCOSTALS 27L ABD 27R AT FS 349 TO FS 364. REMOVED AND REINSTALLED 2 EA GUSSETS AND 2 EA. ANGLES AND PROX SWITCH BRACKET IAW CRJ 900 SRM'S 51-40-11-001-001-A01,  1-42-21-001-001-A01 AND 51-42-06-001-001-A01.
